MAUDE Adverse Event Report: Aspen Surgical Products, Inc Precept Mask; Surgical; Lite & Cool; Blue; ASTM Level 1; Non-Sterile; Surgical Mask

Aspen Surgical Products, Inc Precept Mask; Surgical; Lite & Cool; Blue; ASTM Level 1; Non-Sterile; Surgical Mask
Model Number 15200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Local Reaction (2035); Cough (4457)
Type of Reportable Event Malfunction

Brand Name
Precept Mask; Surgical; Lite & Cool; Blue; ASTM Level 1; Non-Sterile
Common Device Name
Surgical Mask
Manufacturer (Section D)
Aspen Surgical Products, Inc
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
+1(616)698-7100
MDR Report Key50253731
Report Number3002750084-2026-00087
Device Sequence Number10141631
Product Code FXX
UDI-Device Identifier10814707020080
UDI-Public10814707020080
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K770463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15200
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown